# SDR AALA201607069012

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17085833003
- Condition: Elongated
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FITTING AT AFT PAX DOOR SURROUND STRUCTURE AT FRAME 84 BETWEEN STRINGERS 5 - 6L.  REMOVED AND REPLACED THE FITTING IAW SRM 51-43-03.
